# SDR 2016FA0000578

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: General aviation
- Aircraft: N922MK
- Make and model: Cessna 182T
- Aircraft serial: 18282195
- Aircraft time: 2,227 hours
- Engine: Lyc IO540B1A5
- Engine time: 2,227 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 27 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHRODS SHOW SIGNS OF SCORING AFTER OVERHAUL ON MULTIPLE ROCKER AND PUSHROD MATING SURFACES.  THIS INSTANCE THE ENGINE HAS 25 HOURS TSO WITH NEW PUSHRODS AND ROCKERS, AFTER INSPECTING ONE CYLINDER AND EVIDENCES SHOWS SCORING, WE REQUESTED MAINTENANCE PERFORM SA-167A IN ITS ENTIRETY.
